Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 957028, 7 pages
http://dx.doi.org/10.1155/2015/957028
Research Article

Agreement of Networks of Discrete-Time Agents with Mixed Dynamics and Time Delays

School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 17 October 2015; Accepted 29 November 2015

Academic Editor: Peng Lin

Copyright © 2015 Xue Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue Li, Xueer Chen, and Yingchun Xie, “Agreement of Networks of Discrete-Time Agents with Mixed Dynamics and Time Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 957028, 7 pages, 2015. https://doi.org/10.1155/2015/957028.